MathSciNet Relay Station
MathSciNet bibliographic data
MR1829311 19D10 (19D35)
Hüttemann, Thomas; Klein, John R.; Vogell, Wolrad; Waldhausen, Friedhelm; Williams, Bruce The "fundamental theorem'' for the algebraic $K$-theory of spaces. I. J. Pure Appl. Algebra 160 (2001), no. 1, 21–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement